# SDR CA120203011

- Difficulty date: January 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 11,677 hours
- Engine: Cont IO520F
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Loose
- Location: Fuel Sender
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON A FLIGHT, RT FUEL GAUGE BECAME U/S READING ZERO, THE PILOT LANDED WITHOUT INCIDENT.   MAINTENANCE DISCOVERED A LOOSE WIRE ON THE FUEL SENDER UNIT.  THE WIRE WAS REPAIRED AND THE SYS WAS GROUND FUNCTION CHECKED SERVICABLE.
